Volume 18, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Classification of Hamiltonian torus actions with two-dimensional quotients

Yael Karshon and Susan Tolman

Geometry & Topology 18 (2014) 669–716
Abstract

We construct all possible Hamiltonian torus actions for which all the nonempty reduced spaces are two-dimensional (and not single points) and the manifold is connected and compact, or, more generally, the moment map is proper as a map to a convex set. This construction completes the classification of tall complexity-one spaces.

Keywords
Hamiltonian torus action, symplectic geometry, momentum map, moment map
Mathematical Subject Classification 2010
Primary: 53D35
Secondary: 53D20, 57S15, 52B20, 14M25
References
Publication
Received: 9 May 2012
Revised: 23 February 2013
Accepted: 9 April 2013
Published: 20 March 2014
Proposed: Frances Kirwan
Seconded: Leonid Polterovich, Richard Thomas
Authors
Yael Karshon
Department of Mathematics
University of Toronto
40st George Street
6th floor
Toronto, ON M5S 2E4
Canada
http://www.math.toronto.edu/karshon
Susan Tolman
Department of Mathematics
University of Illinois at Urbana-Champaign
1409 West Green Street
Urbana, IL 61801
USA
http://www.math.uiuc.edu/~stolman